Alert archive / New York / Snow Advisories in 2008

Snow Advisory 5, NWS Albany, NY

February 21, 20087 counties in New York; Bennington County, Windham County, Vermont; Berkshire County, Massachusetts

NWS Albany, NY issued this snow advisory at Feb 21, 2008, 12:08 PM EST for 7 counties in New York; Bennington County, Windham County, Vermont; Berkshire County, Massachusetts. It took effect at Feb 22, 2008, 7:00 AM EST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Feb 21, 2008, 12:08 PM EST (17:08 UTC)
In effect from
Feb 22, 2008, 7:00 AM EST
Expired
Feb 22, 2008, 11:09 PM EST
In force
16 hr
Issued by
NWS Albany, NY

Counties Berkshire County, MA, Albany County, NY, Columbia County, NY, Greene County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 34 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.1 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2008-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2008-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
907 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this snow advisory went out at Feb 21, 9:42 AM EST, 2 hours 26 minutes earlier.

Area forecast discussion, Feb 21, 9:42 AM EST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
942 AM EST THU FEB 21 2008

.SYNOPSIS...
HIGH PRESSURE WILL MOVE ACROSS THE NORTHEAST TODAY. A LOW PRESSURE
SYSTEM WILL MOVE ACROSS THE TENNESSEE VALLEY FRIDAY MORNING...TO
EAST OF THE SOUTHERN NEW JERSEY SEABOARD FRIDAY AFTERNOON AND EVENING.
HIGH PRESSURE WILL BUILD IN ACROSS THE EASTERN HALF OF THE US FOR
THE SECOND PART OF THE WEEKEND.
&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WILL DO A QUICK UPDATE TO ADJUST THE HOURLY TEMPERATURES THIS AM.
HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION TODAY.  WITH
FULL SUN...TEMPERATURES SHOULD REBOUND NICELY TO OUR PROJECTED
HIGH TEMPERATURES IN THE MID 20S TO LOWER 30S.
&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
TONIGHT...THE SFC HIGH MOVES OFF THE SRN LONG ISLAND COAST...AS A
STORM SYSTEM ORGANIZES NEAR THE LOWER MS RIVER VALLEY.  THE SKIES
SHOULD BE CLEAR EARLY ON WITH A QUICK SHOT OF RADIATIONAL
COOLING...WE WENT CLOSE TO COLDEST GUIDANCE VALUES...WHICH WERE THE
NGMMOS.  HIGH CLOUDS WILL BEGIN TO INCREASE AFTER MIDNIGHT...AHEAD
OF AN INVERTED THERMAL TROUGH NORTH OF THE LOW...AS IT MOVES INTO
THE TN VALLEY.  WE BROUGHT SOME LOW CHANCE OR SLIGHT CHANCES POPS UP
TO THE CAPITAL REGION BTWN 09Z-12Z...AS SOME LIGHT SNOW MAY BREAK
OUT DUE TO THE THERMAL ADVECTION.  THE GFS...AND CAN REGIONAL WERE
IN AGREEMENT WITH OUR ONSET OF LIGHT SNOW.  THE NAM/WRF IS A BIT
SLOWER.

FRIDAY...A COMPLICATED SCENARIO ARISES WITH A POTENTIAL LIGHT TO
MODERATE SNOW EVENT IMPACTING THE FCST AREA OVER THE NEXT 24 HOURS.
THE PRIMARY LOW PRESSURE SYSTEM MOVES NORTHEAST INTO THE MID
ATLANTIC REGION.  THE SFC LOW ENTERS AN AREA OF UPPER LEVEL
CONFLUENCE...WHERE A TROUGH IS MOVING EQUATORWARD FROM THE UPPER
MIDWEST AND ONTARIO...WHILE THE SOUTHERN STREAM TROUGH OVER THE SRN
PLAINS IS LIFTING NORTHEAST.  THE SUBTROPICAL AND POLAR JET STREAM
TRY TO PHASE OVER THE MID ATLANTIC REGION...BUT ACTUALLY IT LOOKS
LIKE IT HAPPENS A LITTLE TOO LATE...WITH AN H300 JET STREAK OVER
PA/NY AND NEW ENGLAND LIFTING OUT 18Z-00Z...WHILE A SECONDARY JET
STREAK MOVING THROUGH THE APPALACHIAN PLAIN THEREAFTER.  LOCATIONS
SOUTH OF ERN NY WILL GET INTO THE RIGHT REAR QUADRANT OF THE UPPER
LEVEL JET STREAK...BUT IT LOOKS LIKE THE SFC WAVE WILL BE FAR ENOUGH
SOUTH OF LONG ISLAND THAT ENOUGH OVER RUNNING PCPN IN THE ZONAL FLOW
WILL KEEP SNOWFALL AMOUNTS DOWN FROM BEING A BIG EVENT.

NONETHELESS...WE BELIEVE SEVERAL INCHES OF SNOWFALL ARE LIKELY FROM
THE CAPITAL REGION SOUTH...WHERE THE BEST BAROCLINIC ZONE WILL BE.
OUR CONFIDENCE IS NOT GREAT ENOUGH FOR A WATCH FOR 7 OR MORE IN 12
HOURS OR...9 OR MORE IN 24 HOURS /12Z FRI TO 12Z SAT/. WE ARE
FORECASTING QPF AMOUNTS FOR THE 24-HR PERIOD OF A TENTH TO A QUARTER
OF AN INCH OVER THE NRN ZONES...AROUND A THIRD OF AN INCH OVER THE
CAPITAL REGION...SRN VT...AND THE MOHAWK VALLEY...WITH AROUND A HALF
AN INCH TO MAYBE UP TO THREE QUARTERS OF AN INCH OVER THE ERN
CATSKILLS...MID HUDSON VALLEY...SRN TACONICS...LITCHFIELD HILLS AND
SRN BERKSHIRES.

THE BEST QG OMEGA GENERATED BY THE DIFFERENTIAL THICKNESS ADVECTION
OCCURS SOUTH AND EAST OF ALBANY BTWN 18Z AND 00Z.  THE BEST 850-700
MB DEFORMATION ZONE ENVELOPS THE ENTIRE FCST AREA IN THIS TIME
FRAME.  THE 850 MB 2D PETTERSON FRONTOGENESIS IS STRONGEST OVER SRN
NEW ENGLAND...AND ACTUALLY THE GFS SHOWS TWO DISTINCT LOW TO MID
LEVEL FRONTOGENETICAL RIBBONS BTWN 18Z AND 00Z.  OF COURSE...THE
NAM/WRF IS FURTHER NORTH...WHICH IS WHY IT PAINTS HEAVIER SNOW
AMOUNTS OVER THE CNTRL-SRN PORTIONS OF THE FCST AREA.

WE THANK THE NEIGHBORING COLLABORATING OFFICES TONIGHT TOO
/OKX...BGM...BOX...BUF AND BTV/. WE WERE IN AGREEMENT WITH OUR SRN
AND ERN NEIGHBORS TO HOLD ON A POSSIBLE LATE THIRD OR 4TH PERIOD
WATCH. OUR THINKING LINES UP FAIRLY CLOSE TO THE HPC GUIDANCE ON
SNOW AMOUNTS.  WE THINK THE ECMWF...GFS...AND GEFS ARE IN PRETTY
GOOD AGREEMENT FOR 3-6 OF SNOWFALL FOR THE ERN CATSKILLS...MID
HUDSON VALLEY...LITCHFIELD COUNTY...SRN BERKS...AND SRN TACONICS BY
00Z SAT.  FOR THE REST OF THE AREA 1-4.  FOR RIGHT HERE IN THE TRI
CITIES...AROUND 3 BY 00Z.  THERE SHOULD BE A FINE GRADIENT ON THE
SNOWFALL.  NO SNOW ADVISORIES ARE BEING ISSUED YET...SINCE THIS
FALLS IN THE LATTER PORTION OF THE THIRD PERIOD.

THE 00Z MREF PLUME DIAGRAM FOR ALB SHOWED CONTINUAL DISPARITY WITH 3
DISTINCT CLUSTERS.  TWO MEMBERS YIELD AROUND 0.75 OF QPF...THEN A
CLUSTER OF 6 YIELDS A RANGE OF 0.3 TO 0.6....WHILE THE VAST
MAJORITY /AROUND 10 MEMBERS/ STILL PRODUCE A TENTH OF AN INCH OR
LESS. THE GOOD NEWS IS THAT THE PTYPE IS SNOW.  THE 850 MB MEAN
U-COMPONENT EASTERLY LOW LEVEL WIND ANOMALIES FROM THE GFS ENSEMBLES
NEVER EXCEED 1-2 STANDARD DEVIATIONS BELOW NORMAL.  WE ARE DEALING
WITH A FAST MOVING WAVE...THAT MAY TAP CLOSE TO A HALF AN INCH OF
QPF....WHICH WILL INVOLVE SNOW RATIOS AND MESOSCALE/OROGRAPHIC
EFFECTS GETTING POSSIBLE SNOW AMOUNTS TO WATCH/WARNING CRITERIA. THE
00Z ECMWF SIDES WITH OUR THINKING...WITH HEAVIEST QPF FALLING EAST
OF THE BERKSHIRES. STAY TUNED TO SEE IF THE GUIDANCE AGREES FOR
HEAVIER QPF/SNOW AMOUNTS FOR ANY FLAGS.

FRI NIGHT...SNOW WILL CONTINUE ON THROUGH THE EVENING ESPECIALLY
SOUTH OF THE ADIRONDACK PARK...AS THE UPSTREAM NRN STREAM UPPER
LEVEL TROUGH APPROACHES...AND ITS ASSOCIATED SFC REFLECTION MOVES
ACROSS WV/VA/MD. AN ADDITIONAL 1-3 OF SNOWFALL IS LIKELY ON TOP OF
THE PREVIOUS TOTALS MENTIONED.  THE AREAS VULNERABLE FOR THE
HEAVIEST SNOWFALL WILL LIKELY BE SOUTH AND EAST OF THE CAPITAL
REGION. AGAIN...THIS LOOKS LIKE A 18-24 HOUR EVENT.

SATURDAY...A BROAD H850-700 DEFORMATION ZONE LINGERS THROUGH THE
MORNING WITH LIGHT SNOW/SNOW SHOWERS PERSISTING.  WE COULD SEE AN
ADDITIONAL INCH OR SO OF SNOW WITH VORTICITY ADVECTION WRINGING OUT
ADDITIONAL QPF IN A FAIRLY MOIST ATMOSPHERE IN PLACE.

SATURDAY NIGHT...SFC HIGH PRESSURE RIDGES IN FROM THE MIDWEST WITH
THE 500 MB TROUGH AXIS TRAVERSING NY AND NEW ENGLAND EARLY IN THE
EVENING.  SEASONABLY COLD AND DRY WEATHER RETURN WITH H850 TEMPS
FALLING TO -10C TO -12C BY 12Z SUN.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
HIGH PRESSURE WILL BEGIN TO NOSE INTO REGION ON SUNDAY WITH
TEMPERATURES MODERATING TO NEAR NORMAL. ON MONDAY WIDELY SCATTERED
TO SCATTERED SNOW SHOWERS MAY DEVELOP ACROSS THE WESTERN ADIRONDACKS
AND WESTERN MOHAWK VALLEY AS AN ARCTIC FRONT ATTEMPTS TO DROP SOUTH
FROM CANADA TOWARD THE SAINT LAWRENCE VALLEY.

A WEAK SURFACE LOW IS EXPECTED TO MOVE FROM THE MID MISSISSIPPI
VALLEY MONDAY MORNING INTO THE OHIO VALLEY TUESDAY MORNING WITH THE
TRACK AND FEATURES OF SYSTEM BEYOND EARLY TUESDAY BECOMING VERY
UNCERTAIN AS IT MOVES IN OUR DIRECTION. THE HIRES ECMWF AND GFS ARE
IN GOOD AGREEMENT THROUGH TUESDAY MORNING...BUT THEN HAVE VERY
DIFFERENT SOLUTIONS AS THE ECMWF IS MORE PROGRESSIVE AND WOULD TRACK
THE LOW FARTHER NORTH THROUGH UPSTATE NY TUESDAY EVENING AND THEN
INTO THE GULF OF MAINE ON WEDNESDAY WITH VERY LITTLE DEEPENING OF
THE SURFACE SYSTEM WHILE THE GFS DEEPENS THE LOW MUCH MORE RAPIDLY
AND CREATES A DOUBLE BARREL CONFIGURATION AS DEEPENING H5 TROF TRIES
TO CAPTURE SOUTHERN STREAM SYSTEM AND LIFT IT NORTHEAST TO MID
ATLANTIC COAST EARLY WEDNESDAY AND THEN INTO EASTERN NEW ENGLAND
LATE WEDNESDAY...WHILE ECMWF LEAVES THIS AS AN OPEN WAVE PASSING
WELL SOUTH OF FA. THESE DIFFERENCES WOULD PLAY A SIGNIFICANT ROLE IN
PTYPE AS WELL AS QPF WITH ECMWF MUCH LIGHTER IN THE QPF DEPARTMENT
AND FAVORING A SNOW TO RAIN BACK TO SNOW EVENT...WHILE THE GFS WOULD
FAVOR MORE SNOW ACROSS NORTHWEST PORTION OF FA...MORE RAIN ACROSS
SOUTHEAST PORTION OF FA...HEAVIER QPF AND A VERY LONG DURATION
EVENT. FOR NOW HAVE GONE CLOSE TO GFSMOS AND LEFT BULK OF PCPN SNOW
USING GFS PTYPE BASED ON PARTIAL THICKNESS VALUES. 00Z MREF PLUME
DIAGRAM FOR KALB SHOWS TREMENDOUS DIFFERENCES AMONGST ENSEMBLE
MEMBERS WITH QPF RANGING FROM 0.25 INCH TO 1.5 INCHES AND PTYPE
INDICATING EVERYTHING BUT SLEET. AFTER SYSTEM LIFTS INTO CANADIAN
MARITIMES WEDNESDAY NIGHT VERY COLD AIR WILL FILTER BACK INTO REGION
WITH SCATTERED SNOW SHOWERS AND LAKE ENHANCED SNOW SHOWERS
DEVELOPING AS A STRONG VORT AXIS CROSSES REGION ON THURSDAY.
SATURDAY NIGHT...THE H500 UPPER LEVEL TROUGH AXIS PASSES THROUGH THE
REGION.  HIGH PRESSURE BUILDS IN FROM THE MIDWEST WITH FAIR AND DRY
WEATHER.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
NO WEATHER RELATED ISSUES ARE EXPECTED THROUGH TONIGHT.

GENERALLY P6SM SKC-FEW035-045 THROUGH THIS EVENING...FOLLOWED BY
P6SM OVC100-200 THROUGH LATE TONIGHT AS MID AND HIGH CLOUDS AHEAD
OF LOW PRESSURE SYSTEM LIFTING EAST NORTHEAST FROM TENNESSEE
VALLEY OVERSPREAD THE REGION FROM SOUTH TO NORTH. LIGHT AND
VARIABLE WINDS EARLY THIS MORNING BECOMING WEST-NORTHWEST 8-10KTS
WITH GUSTS 15-18KTS AFTER 14Z AND THEN LIGHT AND VARIABLE AFTER
23Z. WINDS WILL NOT BE AS STRONG AS YESTERDAY SINCE PRESSURE
GRADIENT WILL CONTINUE TO WEAKEN AS HIGH PRESSURE BUILDS OVERHEAD
TODAY.

OUTLOOK...
FRI....VFR TO LIFR SOUTH WITH SN DEVELOPING/VFR TO IFR NORTH WITH
-SN POSSIBLE BY DARK.
FRI NIGHT...MVFR/IFR...-SN LIKELY.
SAT...VFR...ISOLD/WDLY SCT -SHSN.
SUN/MON...VFR...NO SIG WX.

&&

.HYDROLOGY...
THE FLOODING ALONG THE HOUSATONIC IS EXPECTED TO END
TODAY WITH GAYLORDSVILLE EXPECTED TO FALL BELOW FLOOD STAGE EARLY
THIS MORNING AND FALLS VILLAGE EXPECTED TO FALL BELOW FLOOD STAGE
EARLY THIS AFTERNOON. TEMPERATURES WILL CONTINUE TO BE WELL BELOW
NORMAL OVER THE NEXT SEVERAL DAYS WITH PRECIPITATION ON FRIDAY INTO
SATURDAY IN THE FORM OF SNOW...SO RIVERS WILL CONTINUE TO RECEDE.
RIVER ICE WILL CONTINUE TO THICKEN ESPECIALLY ACROSS THE NORTHERN
PORTION OF THE HSA...SO THIS WILL NEED TO BE MONITORED FOR POTENTIAL
PROBLEMS DURING THE NEXT THAW WHICH DOES NOT LOOK LIKE IT WILL OCCUR
THROUGH AT LEAST THE END OF THE MONTH.

FOR MORE DETAILS ON THE RIVERS...REFER TO THE ADVANCED HYDRO
PREDICTION SERIES (AHPS) PAGES ON OUR WEBPAGE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...VTK/WASULA
NEAR TERM...VTK/WASULA
SHORT TERM...WASULA
LONG TERM...11
AVIATION...11
HYDROLOGY...11
Hazardous weather outlook, Feb 21, 4:28 AM EST, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
428 AM EST THU FEB 21 2008

CTZ001-013-MAZ001-025-NYZ058>061-063>066-221200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-
EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-
428 AM EST THU FEB 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN CATSKILLS...MID
HUDSON VALLEY...SOUTHERN TACONICS...BERKSHIRES...AND LITCHFIELD
COUNTY CONNECTICUT.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LOW PRESSURE WILL MOVE FROM THE MID ATLANTIC REGION TO SOUTH OF
LONG ISLAND FRIDAY INTO FRIDAY NIGHT. IT WILL CONTINUE EAST OF THE
GULF OF THE MAINE BY SATURDAY MORNING. THIS STORM HAS THE
POTENTIAL TO PRODUCE MODERATE SNOW ACCUMULATIONS. IF CONFIDENCE
INCREASES ON THE TRACK AND SNOW AMOUNTS...THEN A WATCH...ADVISORY
AND OR WARNING MAY BE NECESSARY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ038>041-047>054-082>084-VTZ013>015-221200-
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
428 AM EST THU FEB 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MOHAWK VALLEY...GREATER
CAPITAL REGION...SOUTHERN VERMONT...NORTHERN TACONICS...SOUTHERN
REACHES OF LAKE GEORGE AND THE NORTHERN SARATOGA REGION...AND THE
NORTHERN CATSKILLS...

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LOW PRESSURE WILL MOVE FROM THE MID ATLANTIC REGION TO SOUTH OF
LONG ISLAND FRIDAY INTO FRIDAY NIGHT. IT WILL CONTINUE EAST OF THE
GULF OF THE MAINE BY SATURDAY MORNING. THIS STORM HAS THE
POTENTIAL TO PRODUCE LIGHT TO MODERATE SNOW ACCUMULATIONS. IF
CONFIDENCE INCREASES ON THE TRACK AND SNOW AMOUNTS...THEN A
WATCH...ADVISORY AND OR WARNING MAY BE NECESSARY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ032-033-042-043-221200-
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON-
428 AM EST THU FEB 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN
ADIRONDACKS...AND THE NORTHERN PORTION OF THE LAKE GEORGE REGION.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

TAW

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 12:08 PM ESTWinter Storm WarningALYDutchess, Ulster35 hr

Nearby

Snow Advisories in New York, 2008Snow Advisories in Vermont, 2008Snow Advisories in Massachusetts, 2008Every snow advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.